# SDR IPXA10658495

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58691
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 9L HAS 1/2 INCH BY 1/4 INCH HOLE AND 2ND HOLE .900 BY .600 LOCATED 2.60 INCH AND 5. 50 INCH FROM OTBD EDGE OF PANEL AND 52 INCH FROM FWD EDGE OF PANEL     REPAIRED DAMAGE PER 767 SRM 53-00-50-2R.  THIS CLEARS D416520 IAW 767B SRM 53-00-50-2R.
